MAUDE Adverse Event Report: CARDINAL HEALTH KANG Y-SITE EXT SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH KANG Y-SITE EXT SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884705008
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the kangaroo extension tube was added prior to the tube feed.Feeds run over 90 mins.Sixty minutes into the feed, the nurse noticed the feed leaked onto the mattress.The med port on the extension tube opened up too easily, even though it was closed prior to feed initiation.There was no patient harm.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.Because the sample was not provided for evaluation, the failure mode could not be confirmed.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received later, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
KANG Y-SITE EXT SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17378032
Report Number1282497-2023-10766
Device Sequence Number12280115
Product Code KNT
UDI-Device Identifier10884521000063
UDI-Public10884521000063
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884705008
Device Catalogue Number8884705008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown